Demazin Pe Cold & Flu 24 Tablets

  • Images
Demazin Pe Cold & Flu 24 Tablets
  • Demazin Pe Cold & Flu 24 Tablets
Item Code: 401153

  • Use this product to provide effective temporary relief from: runny nose, fever, headache, sinus pain, body aches & pains, blocked nose and sinuses.


Price (GST exempt): $9.95  

Pick-up or dispatch available within 24 hours

Quantity:


  • Warnings
  • Active Ingredients
  • Directions
  • Always read the label.
  • Use as only directed.
  • DAY: Paracetamol 500 mg, Codeine phosphate 9 mg, Phenylephrine hydrochloride 5mg.
  • NIGHT: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg, Chlorpheniramine maleate 2 mg.
  • Does not contain preservatives artificial flavours or colours, sugar yeast, wheat, soy, gluten or lactose.
  • Ages 12 years and over 2 DAY tablets Every 4-6 hours as necessary No more than 6 DAY tablets in 24 hours.
  • 2 NIGHT tablets At bedtime as necessary No more than 2 NIGHT tablets in 24 hours.
  • For the relief of runny nose, blocked nose and sinus, watery, itchy eyes and sneezing in children aged 2 years – 12 years, use Demazin Cold Relief syrup.
Note: Prices include GST (where applicable)

    Shop online with us safely & securely We ship your orders!